PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 74 | 3 | 259-268
Tytuł artykułu

On a problem of Eisenstein

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
74
Numer
3
Strony
259-268
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-04-18
poprawiono
1995-05-29
Twórcy
  • Faculteit Wiskunde en Informatica, Universiteit van Amsterdam, Plantage Muidergracht 24, 1018 TV Amsterdam, the Netherlands
Bibliografia
  • [1] W. Bosma and P. Stevenhagen, Density computations for real quadratic units, Math. Comp., to appear.
  • [2] H. Cohen and H. W. Lenstra, Jr., Heuristics on class groups of number fields, in: Number Theory, Noordwijkerhout 1983, H. Jager (ed.), Lecture Notes in Math. 1068, Springer, 1984, 33-62.
  • [3] H. Cohn and J. C. Lagarias, On the existence of fields governing the 2-invariants of the class groups of ℚ(√dp) as p varies, Math. Comp. 41 (1983), 711-730.
  • [4] D. A. Cox, Primes of the Form x²+ny², Wiley-Interscience, 1989.
  • [5] H. Davenport and H. Heilbronn, On the density of discriminants of cubic fields, I, Bull. London Math. Soc. 1 (1969), 345-348.
  • [6] H. Davenport and H. Heilbronn, On the density of discriminants of cubic fields, II, Proc. Roy. Soc. London A 322 (1971), 405-420.
  • [7] G. Eisenstein, Aufgaben, J. Reine Angew. Math. 27 (1844), 86-88; see also: Mathematische Werke, Band I, Chelsea, 111-113.
  • [8] H. Hasse, Arithmetische Theorie der kubischen Zahlkörper auf klassenkörpertheoretischen Grundlage, Math. Z. 31 (1930), 565-582.
  • [9] A. J. Stephens and H. C. Williams, Some computational results on a problem of Eisenstein, in: Théorie des Nombres - Number Theory, J. W. M. de Koninck and C. Levesque (eds.), de Gruyter, 1992, 869-886.
  • [10] P. Stevenhagen, The number of real quadratic fields having units of negative norm, Experiment. Math. 2 (1993), 121-136.
  • [11] P. Stevenhagen, A density conjecture for the negative Pell equation, in: Computational Algebra and Number Theory, Sydney 1992, Kluwer, 1995, 187-200.
  • [12] P. Stevenhagen, Divisibility by 2-powers of certain quadratic class numbers, J. Number Theory 43 (1993), 1-19.
  • [13] K. S. Williams, On the class number of ℚ(√-p) modulo 16, for p ≡ 1 mod 8 a prime, Acta Arith. 39 (1981), 381-398.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav74i3p259bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.